Alert archive / North Carolina / Tornado Warnings in 2009

Tornado Warning 12, NWS Blacksburg, VA

June 17, 2009Ashe County, Wilkes County, North Carolina

NWS Blacksburg, VA issued this tornado warning at Jun 17, 2009, 3:45 PM EDT for Ashe County, Wilkes County, North Carolina. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 3:45 PM EDT (19:45 UTC)
Expired
Jun 17, 2009, 4:15 PM EDT
In force
30 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Ashe County, NC, Wilkes County, NC

The radar

The Roanoke radar (KFCX), 140 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:15 PM EDTHAIL 0.752 Wnw Glendale Springs, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KRNK 171945
TORRNK
NCC009-193-172015-
/O.NEW.KRNK.TO.W.0012.090617T1945Z-090617T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
345 PM EDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN WILKES COUNTY IN NORTHWEST NORTH CAROLINA
  ASHE COUNTY IN NORTHWEST NORTH CAROLINA

* UNTIL 415 PM EDT.

* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WEST
  JEFFERSON...OR NEAR JEFFERSON...MOVING SOUTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN IT IS SAFE TO DO SO...PLEASE RELAY YOUR SEVERE WEATHER REPORTS
TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT...1...8 6
6...2 1 5...4 3 2 4.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWEST NORTH CAROLINA.

&&

LAT...LON 3642 8173 3645 8173 3648 8171 3650 8171
      3658 8167 3638 8125 3622 8146 3631 8161
      3634 8163 3638 8173 3640 8175
TIME...MOT...LOC 1945Z 310DEG 22KT 3641 8151

$$

KM
3 follow-up statements
000 
WWUS51 KRNK 171959
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
359 PM EDT WED JUN 17 2009

NCC009-193-172015-
/O.CON.KRNK.TO.W.0012.000000T0000Z-090617T2015Z/
WILKES NC-ASHE NC-
359 PM EDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR ASHE AND
NORTHWESTERN WILKES COUNTIES...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ASHLAND...MOVING
SOUTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWEST NORTH CAROLINA.

&&

LAT...LON 3642 8173 3645 8173 3648 8171 3650 8171
      3658 8167 3638 8125 3622 8146 3631 8161
      3634 8163 3638 8173 3640 8175
TIME...MOT...LOC 1959Z 310DEG 17KT 3643 8167

$$

KM
000 
WWUS51 KRNK 172004
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT WED JUN 17 2009

NCC009-193-172015-
/O.CON.KRNK.TO.W.0012.000000T0000Z-090617T2015Z/
WILKES NC-ASHE NC-
404 PM EDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR ASHE AND
NORTHWESTERN WILKES COUNTIES...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ASHLAND...MOVING
SOUTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWEST NORTH CAROLINA.

&&

LAT...LON 3642 8173 3645 8173 3648 8171 3650 8171
      3658 8167 3638 8125 3622 8146 3631 8161
      3634 8163 3638 8173 3640 8175
TIME...MOT...LOC 2004Z 310DEG 17KT 3641 8165

$$

KM
000 
WWUS51 KRNK 172014
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
414 PM EDT WED JUN 17 2009

NCC009-193-172024-
/O.EXP.KRNK.TO.W.0012.000000T0000Z-090617T2015Z/
WILKES NC-ASHE NC-
414 PM EDT WED JUN 17 2009

...THE TORNADO WARNING FOR ASHE AND NORTHWESTERN WILKES COUNTIES
EXPIRES AT 415 PM EDT...

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWEST NORTH CAROLINA.

LAT...LON 3642 8173 3645 8173 3648 8171 3650 8171
      3658 8167 3638 8125 3622 8146 3631 8161
      3634 8163 3638 8173 3640 8175
TIME...MOT...LOC 2014Z 310DEG 17KT 3638 8161

$$

KM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:19 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 17, 3:19 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
319 PM EDT WED JUN 17 2009

.SYNOPSIS...
A WARM FRONT WILL SLOWLY MOVE THE AREA TONIGHT AND WILL EXIT THE
REGION THURSDAY. THIS FRONT WILL BE THE FOCUS FOR NUMEROUS SHOWERS
AND THUNDERSTORMS. HIGH PRESSURE ALOFT WILL SLIDE INTO THE AREA
FROM THE WEST THURSDAY AFTERNOON INTO FRIDAY. A COLD FRONT WILL
MOVE SOUTHEAST THROUGH THE AREA ON SATURDAY.

&&

.NEAR TERM /TONIGHT/...
LAPS INDICATES WEDGE IS SLOWLY ERODING
FROM THE WEST AND SHOWERS AND STORMS DEVELOPING IN THIS
INCREASINGLY UNSTABLE AIR MASS. THIS IS THE AREA OF CONCERN FOR
FLOODING AND WILL EXTEND FLASH FLOOD WATCH UNTIL MIDNIGHT.
POTENTIAL FOR SVR ALSO EXISTS THIS EVENING IN THE FAR WEST AND
SOUTHWEST. LOCAL WRF TAKES N-S ORIENTED FRONT WELL INTO THE
FORECAST AREA BY 12Z THUR...WHICH SHOULD DIMINISH PRECIP COVERAGE
IN THE WEST. THEREFORE WILL SHIFT HIGHEST POPS WEST TO EAST DURING
THE OVERNIGHT HOURS.

USED A BLEND BETWEEN NAM/GFS MOS FOR TEMPS TONIGHT.
&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
MOST OF THE FORECAST AREA FALLS UNDER LOW LEVEL WEST FLOW WITH
BEST LOW LEVEL CONVERGENCE TO THE EAST ON THURSDAY. HOWEVER...
MODELS CONTINUE TO FORECAST UNSTABLE AIR WITH LI/S WELL BELOW ZERO
AND STEEP LAPE RATES TO THE SOUTHWEST. AS RESULT WILL CONTINUE
CHANCE POPS ON THURSDAY AND THURSDAY NIGHT. WHILE MORE SUNSHINE IS
EXPECTED THURSDAY AND 850MB TEMPS WARM NICELY...STILL LEANED
TOWARD COOLER GUIDANCE VALUES EVEN INTO FRIDAY CONSIDERING VERY
MOIST GROUND.

UNSTABLE AIR MASS AND PWATS INCREASING TO 1.5 INCHES AND HIGHER IN
THE MOUNTAINS KEEPS A LOW CHANCE FOR PRECIP ON FRIDAY WITH THE
HIGHEST POPS IN THE NORTH CLOSEST TO SFC BOUNDARY. WILL HAVE TO
WATCH FOR THE POTENTIAL FOR AN MCS TO SNEAK INTO THE FAR NORTHERN
PORTION OF OUR FORECAST AREA FRIDAY NIGHT/EARLY SATURDAY...BUT GFS
SHOWS BEST LIFT TO THE NORTH.

STRONG UPPER LEVEL SHORT WAVE MOVING THROUGH THE EASTERN GREAT
LAKES SATURDAY WILL BRING A COLD FRONT THROUGH THE FORECAST
AREA...BUT WITH DEEP SW/W FLOW EXPECT ANY PRECIP ASSOCIATED WITH
THE FRONT TO BE CONFINED MAINLY IN THE MOUNTAINS.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
WITH A COLD FRONTAL PASSAGE SATURDAY...SATURDAY NIGHT AND SUNDAY
WILL BE COOLER THAN THE HOT TEMPERATURES EXPECTED FRIDAY/SATURDAY.
HAVE MAINTAINED SOME LOW POPS FOR SHOWERS BEHIND THE FRONT SAT
NIGHT. HAVE FOLLOWED HPC GUIDANCE FOR TEMPS AS WELL. FOR MONDAY
THRU WED...ALL LONGER RANGE MODELS ARE FORECASTING A DEEPENING
EAST COAST TROUGH WITH AN UPPER LOW CLOSING OFF- MAIN DIFFERENCES
ARE IN THE LOCATION OF THE UPPER LOW AND HOW FAR WEST IT MAY
RETROGRADE. OVERALL...LOOKS LIKE A MUCH COOLER PERIOD...SO HAVE
STAYED CLOSE TO THE COOL HPC GUIDANCE FOR TEMPS. HPC POPS WERE
FAIRLY LOW THRU THE PERIOD...WHICH SEEMS REASONABLE UNLESS THE
UPPER LOW RETROGRADES TO OVER THE AREA...SO HAVE STAYED CLOSE TO
HPC POPS AS WELL.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE WARM FRONT REMAINS TO OUR WEST WITH HIGH PRESSURE OVER NEW
ENGLAND PRODUCING COLD AIR DAMMING EAST OF THE MTNS TODAY AND HOLDING
IN LOW CLOUDS. SCATTERED TO NUMEROUS SHOWERS AND A FEW ELEVATED THUNDERSTORMS
CONTINUE TO PUSH ACROSS THE TAF SITES THIS AFTERNOON. CIGS/VSBYS
MAY BE VARIABLE AT TIMES WITH PASSING SHOWERS TODAY. COVERAGE
SHOULD BEGIN TO DIMINISH AFTER SUNSET WITH MAINLY MVFR CIGS/VSBYS
OVERNIGHT. OCCLUDED/COLD FRONT WILL PUSH THRU THE FA TOMORROW
MORNING SWITCHING WINDS TO SW AND BRINGING VFR CONDITIONS TO TAF
SITES. SCT SHRA AND TRW STILL POSSIBLE IN THE AFTERNOON THU WITH
PSBL MVFR/IFR VSBYS OVERNIGHT AT LWB.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ007-
     009>020-022>024-032>035-043.
NC...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NCZ001-002-
     018.
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ042>045.

&&

SYNOPSIS...PH
NEAR TERM...PC/PH
SHORT TERM...PH
LONG TERM...JJ
AVIATION...PC
HYDROLOGY...
Hazardous weather outlook, Jun 17, 5:18 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
518 AM EDT WED JUN 17 2009

NCZ001-002-018-VAZ007-009>020-022>024-032>035-043-WVZ042>045-180930-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-MERCER-
SUMMERS-MONROE-GREENBRIER-
518 AM EDT WED JUN 17 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

PERIODS OF HEAVY RAIN ARE EXPECTED TODAY...FLOODING POSSIBLE.
THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON. ISOLATED STORMS MAY CONTAIN DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

NCZ005-006-VAZ044>047-058-059-180930-
ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
518 AM EDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD WETTING RAIN TODAY. THE RAIN MAY OCCASIONALLY BE HEAVY.
ISOLATED THUNDERSTORMS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE HEAT INDEX VALUE WILL APPROACH 100 DEGREES BOTH FRIDAY AND
SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-004-019-020-180930-
SURRY-STOKES-WILKES-YADKIN-
518 AM EDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND NORTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.
ISOLATED STORMS MAY CONTAIN DAMAGING WINDS.  IN ADDITION...STORMS
MAY CONTAIN BURSTS OF VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Local storm report, Jun 17, 10:28 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1028 AM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     5 SSW SUGAR GROVE       36.70N 81.43W
06/16/2009                   GRAYSON            VA   EMERGENCY MNGR

            TREE DOWN ON ROUTE 16 IN TROUTDALE

&&

JJACKSON
Local storm report, Jun 17, 10:43 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1043 AM EDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     3 WNW SUGAR GROVE       36.28N 81.83W
06/16/2009                   WATAUGA            NC   DEPT OF HIGHWAYS

            TREE DOWN ON RUSH BRANCH ROAD

0837 PM     TSTM WND GST     SALTVILLE               36.88N 81.76W
06/16/2009  E0.00 MPH        SMYTH              VA   LAW ENFORCEMENT

            TREE DOWN

0840 PM     TSTM WND DMG     1 NNW SUGAR GROVE       36.28N 81.79W
06/16/2009                   WATAUGA            NC   DEPT OF HIGHWAYS

            TREE DOWN ON GEORGES GAP ROAD

0848 PM     TSTM WND DMG     5 NNE WHITETOP          36.66N 81.58W
06/16/2009                   SMYTH              VA   LAW ENFORCEMENT

            TREE DOWN ON WHITETOP ROAD

0905 PM     TSTM WND DMG     MARION                  36.83N 81.50W
06/16/2009                   SMYTH              VA   LAW ENFORCEMENT

            TREE DOWN.

&&

JJACKSON

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:33 PM EDTTornado WarningRNKAshe42 min
Jun 16, 9:08 PM EDTSevere Thunderstorm WarningRNKAlleghany, Surry, Wilkes, Yadkin49 min
Jun 16, 10:36 PM EDTSpecial Weather StatementRNKStokes, Yadkin54 min
Jun 17, 2:28 PM EDTFlash Flood WarningRNKAlleghany, Ashe, Wilkes12 hr
Jun 17, 3:02 PM EDTSevere Thunderstorm WarningRNKAshe58 min
Jun 17, 3:19 PM EDTTornado WarningRNKAshe26 min
Jun 17, 3:28 PM EDTSevere Thunderstorm WarningRNKAshe, Watauga, Wilkes62 min
Jun 17, 3:57 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Wilkes78 min
Jun 17, 7:01 PM EDTSpecial Weather StatementRNKAshe29 min

Nearby

Tornado Warnings in North Carolina, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.